# SDR SWIA202266681

- Difficulty date: September 15, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 7,784 hours, 6,349 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ABOVE LEFT SIDE ICE DETECTOR, MEASURED .7 LONG X .4 WIDE AND .025 DEEP  DENT FOUND TO BE IN LIMITS IN REFERENCE TO CRJ900 SRM 53-00-01. BELOW THE STANDBY PITOT TUBE ABOVE THE WL 75.50     (C-CHECK RO 10/29/2022)    REPAIRED DENT ABOVE LEFT SIDE ICE DETECTOR, REF REO 690-53-11-1467, REV --, 2022-09-28 COMPLIED WITH ALL STEPS, SEE CONTINUATION FOR DETAILS
